Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 563096, 11 pages
Research Article

Fractional Integral Inequalities via Hadamard’s Fractional Integral

1Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok, Thailand
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 6 February 2014; Accepted 30 March 2014; Published 22 April 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Weerawat Sudsutad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weerawat Sudsutad, Sotiris K. Ntouyas, and Jessada Tariboon, “Fractional Integral Inequalities via Hadamard’s Fractional Integral,” Abstract and Applied Analysis, vol. 2014, Article ID 563096, 11 pages, 2014.